Nebulised steroids?

Went for my routine appointment at the North Mid.Consultant I,ve only met once before has suggested trying steroids in my nebuliser rather than the oral ones I,m still trying to kick.Anybody tried this?Saw PR physio the day after and she told me there is evidence nebuliser steroids can cause more pneumonia .The consultant then discharged me from the N.M. As I,m now under the Brompton.I,m going to discuss with the Brompton before trying this,I just want to get away from steroids altogether they,re mucking up my eyes badly and I,m sick of looking like a hairy football lol(moonface) Any info on this greatly appreciated.Happy June!D. 👀

8 Replies

  • hi davy I don't know about nebs,but I was on steroids for about 6 months and my doctor stopped them, saying consultant was thinking about long term ab. I started taking them in april,


  • Never had nebulised steroids Farmer but I think you are very wise to wait and see what the Brompton medics have to say.

    Good luck


  • Hi Farmer D, not heard of any steroids causing more pneumonia but Pete has been on Pulmicort (nebulised steroid) for some years now and they were prescribed by the Royal Brompton. He seems to be doing ok and also takes 10mg of pred per day which he seems unable to be without.

    Hope that helps a little. Take care xxxx

  • Hi farmerD is true steriods can cause pneumonia.

    Last pills i had nearly drown me in mucus.

    Me lung doc said the lossen all shit in lungs thats why i was drowning init.

    I assume if you have weak cough the could be a problem .

    But yer is a commen side effect pneumonia

  • Sorry you are feelingfed up with steroids Farmer D. Horrid side affects , it's 18 months since i regularly took them but my skin is covered in bruises at the least contact. I understood that steroids can increase pneumonia risk. I hope you get it soryed soon. Love Margaret x

  • my Gp put me on a inhaler that had steroid in for the first couple of years i was ok then i kept geting infections you need to be carful i hope you find a solution

  • Hi there I was on steriods for a year couldn't get off them caused me all sorts of problems then they put me on uniphyllin tablets now I've been off the steriods 25 days feel like a new man all my problems have gone and boy did they cause me problems breathing a lot better aswell ask for them done wonders for me good luck

  • So there is somthing else ,uniphyllin !!!! So why are we still given so much muck!!!!!nobody knows anything ,!!!so we have to train the bloody docs fed up not getting the correct meds,NHS does not agree with feeling better!!thats about it! So private seems the way to go if you want to survive!!!!

You may also like...